# SDR GTIA2019121634861

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 52,791 hours, 24,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING CLIMBDUT INCIDENT ISOLATED TO PACK 1 ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. OPERATED PACKS AND CHECKED FOR CONTAMINATION WITH AEROTRACER TOOL NK13286T. NO CONTAMINATION DETECTED. THIS CLEARS DMI #2553354-1 MOC NOTIFEID. PLACARD REMOVED.
